Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Getmansky, Mila"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Getmansky, Mila, Lo, Andrew W. and Makarov, Igor (2004) An econometric model of serial correlation and illiquidity in hedge fund returns. Journal of Financial Economics, 74 (3). pp. 529-609. ISSN 0304-405X

This list was generated on Sat Jun 12 08:05:13 2021 BST.